Approximate categorical structures

Abstract : We consider notions of metrized categories, and then approximate categorical structures defined by a function of three variables generalizing the notion of $2$-metric space. We prove an embedding theorem giving sufficient conditions for an approximate categorical structure to come from an inclusion into a metrized category.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01335387
Contributor : Carlos Simpson <>
Submitted on : Tuesday, June 21, 2016 - 9:39:05 PM
Last modification on : Tuesday, December 10, 2019 - 10:29:38 AM

Links full text

Identifiers

  • HAL Id : hal-01335387, version 1
  • ARXIV : 1511.01532

Collections

Citation

Abdelkrim Aliouche, Carlos Simpson. Approximate categorical structures. Theory and Applications of Categories, Mount Allison University, 2017, 32 (44), pp.1522-1562. ⟨hal-01335387⟩

Share

Metrics

Record views

92